Cart (Loading....) | Create Account
Close category search window
 

Optimality of a Two-Phase Strategy for Routing in Interconnection Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Valiant, L.G. ; Aiken Computation Laboratory, Harvard University

It is shown that for d-way shuffle graphs all oblivious algorithms for realizing permutations in logarithmic time send packets along routes twice as long as the diameter of the graph. This confirms the optimality of the strategy that sends packets to random nodes in a first phase and to the correct destinations in the second. For the shuffle-exchange graph the corresponding route length is shown to be strictly longer than for the 2-way shuffle.

Published in:

Computers, IEEE Transactions on  (Volume:C-32 ,  Issue: 9 )

Date of Publication:

Sept. 1983

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.